# SDR SWI2025F01439

- Difficulty date: August 7, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED FS559 TO FS621 RBL 27.   (C-CHECK RO 10/19/2025)REMOVED AND REPLACED TWO FLOOR BEAMS CAPS ONE FROM FS 559+10 TO FS569  IAW MHIRJ REO 601R-53-51-719 REV -- DATED 2025-08-25 OTHER BEAM CAP FROM FS 569 TO FS 610 IAW MHIRJ REO 601R-53-61-8371 REV -- DATED 2025-08-25  & SKYCARD 51-900-1003-SKY MAJOR REPAIR M337 ATTACHED AND COMPLETED NO WEIGHT CHANGE REF CAMP # 3080490  FOR REPAIR OF FS 559 TO FS 559+10 LOCATION REF CAMP # 30798414 AND 30800013 FOR CAPTURE OF MAJOR REPAIRS FOR BEAM CAPS FROM FS 559+10 TO FS 610
